ASYMPTOTIC SOLUTION OF A MULTICHANNEL SCATTERING PROBLEM WITH A NONADIABATIC COUPLING

Результат исследований: Научные публикации в периодических изданияхстатья

Выдержка

We consider a multichannel scattering problem in an adiabatic representation. We assume that the
nonadiabatic coupling matrix has a nontrivial value at large internuclear separations, and we construct
asymptotic solutions at large internuclear distances. We show that these solutions up to the first order
of the perturbation theory are identical to the asymptotic solutions of the reprojection approach, which
was previously proposed as a means for solving the electron translation problem in the context of the
Born–Oppenheimer method.
Язык оригиналаанглийский
Страницы (с-по)847-885
ЖурналTheoretical and Mathematical Physics
Том195
Номер выпуска3
DOI
СостояниеОпубликовано - 2018

Цитировать

@article{200a73ed64aa4e298c9ad9dbc3433ba5,
title = "ASYMPTOTIC SOLUTION OF A MULTICHANNEL SCATTERING PROBLEM WITH A NONADIABATIC COUPLING",
abstract = "We consider a multichannel scattering problem in an adiabatic representation. We assume that thenonadiabatic coupling matrix has a nontrivial value at large internuclear separations, and we constructasymptotic solutions at large internuclear distances. We show that these solutions up to the first orderof the perturbation theory are identical to the asymptotic solutions of the reprojection approach, whichwas previously proposed as a means for solving the electron translation problem in the context of theBorn–Oppenheimer method.",
author = "Яковлев, {Сергей Леонидович} and Яревский, {Евгений Александрович}",
year = "2018",
doi = "DOI: 10.1134/S0040577918060065",
language = "English",
volume = "195",
pages = "847--885",
journal = "Theoretical and Mathematical Physics",
issn = "0040-5779",
publisher = "Springer",
number = "3",

}

ASYMPTOTIC SOLUTION OF A MULTICHANNEL SCATTERING PROBLEM WITH A NONADIABATIC COUPLING. / Яковлев, Сергей Леонидович; Яревский, Евгений Александрович.

В: Theoretical and Mathematical Physics, Том 195, № 3, 2018, стр. 847-885.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - ASYMPTOTIC SOLUTION OF A MULTICHANNEL SCATTERING PROBLEM WITH A NONADIABATIC COUPLING

AU - Яковлев, Сергей Леонидович

AU - Яревский, Евгений Александрович

PY - 2018

Y1 - 2018

N2 - We consider a multichannel scattering problem in an adiabatic representation. We assume that thenonadiabatic coupling matrix has a nontrivial value at large internuclear separations, and we constructasymptotic solutions at large internuclear distances. We show that these solutions up to the first orderof the perturbation theory are identical to the asymptotic solutions of the reprojection approach, whichwas previously proposed as a means for solving the electron translation problem in the context of theBorn–Oppenheimer method.

AB - We consider a multichannel scattering problem in an adiabatic representation. We assume that thenonadiabatic coupling matrix has a nontrivial value at large internuclear separations, and we constructasymptotic solutions at large internuclear distances. We show that these solutions up to the first orderof the perturbation theory are identical to the asymptotic solutions of the reprojection approach, whichwas previously proposed as a means for solving the electron translation problem in the context of theBorn–Oppenheimer method.

U2 - DOI: 10.1134/S0040577918060065

DO - DOI: 10.1134/S0040577918060065

M3 - Article

VL - 195

SP - 847

EP - 885

JO - Theoretical and Mathematical Physics

JF - Theoretical and Mathematical Physics

SN - 0040-5779

IS - 3

ER -